# SDR DHL200080112C

- Difficulty date: June 4, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; COCKPIT SEAT TRACK WORN.  REMOVED SEAT TRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-3 FIG 11, REINSTALLED TRACK IAW SRM 51-1-20P PAGE 1. REF: N/R 1364.
